Alert archive / Pennsylvania / River Flood Warnings in 2011
River Flood Warning 3, NWS State College, PA
NWS State College, PA issued this river flood warning at Mar 6, 2011, 6:59 AM EST for Elk County, Pennsylvania. It took effect at Mar 6, 2011, 10:00 AM EST. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Mar 6, 2011, 6:59 AM EST (11:59 UTC)
- In effect from
- Mar 6, 2011, 10:00 AM EST
- Expired
- Mar 6, 2011, 2:38 PM EST
- In force
- 5 hr
- Issued by
- NWS State College, PA
- Flood severity
- Minor
County Elk County, PA
The radar
The State College radar (KCCX), 78 km from the middle of the area, began a volume at 12:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Clarion River at Johnsonburg (JHNP1). The gauge peaked at 7.10 ft at Mar 6, 2011, 11:00 AM EST.
- Action stage
- 5 ft
- Minor stage
- 7 ft
- Moderate stage
- 9 ft
- Major stage
- 10 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03028500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
889 WGUS41 KCTP 061159 FLWCTP BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE STATE COLLEGE, PA 659 AM EST SUN MAR 6 2011 ...THE NATIONAL WEATHER SERVICE IN STATE COLLEGE, PA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN PENNSYLVANIA... CLARION RIVER AT JOHNSONBURG PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!! THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. MOST DEATHS THAT OCCUR DURING FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS. AN UPDATE TO THIS PRODUCT WILL BE ISSUED LATER THIS MORNING. && PAC047-062359- /O.NEW.KCTP.FL.W.0003.110306T1500Z-110307T0400Z/ /JHNP1.1.ER.110306T1500Z.110306T1800Z.110306T2200Z.NO/ 659 AM EST SUN MAR 6 2011 THE NATIONAL WEATHER SERVICE IN STATE COLLEGE, PA HAS ISSUED A * FLOOD WARNING FOR THE CLARION RIVER AT JOHNSONBURG * FROM THIS MORNING TO THIS EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 6 AM SUNDAY THE STAGE WAS...6.5 FEET. * FLOOD STAGE IS 7.0 FEET. * MINOR FLOODING IS FORECAST. * THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE LATE THIS MORNING AND CONTINUE RISING TO NEAR 7.3 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE THIS AFTERNOON. * AT 7.0 FEET...HIGH WATER RESULTS IN OVERFLOW OF BOTH BANKS. $$ STEINBUGL/DANGELO
2 follow-up statements
891 WGUS81 KCTP 061548 FLSCTP FLOOD STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE, PA 1048 AM EST SUN MAR 6 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN PENNSYLVANIA... BALD EAGLE CREEK NEAR BEECH CREEK STATION ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN PENNSYLVANIA... CLARION RIVER AT JOHNSONBURG PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!! THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. MOST DEATHS THAT OCCUR DURING FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS. AN UPDATE TO THIS PRODUCT WILL BE ISSUED THIS EVENING. && PAC047-070348- /O.EXT.KCTP.FL.W.0003.000000T0000Z-110307T0600Z/ /JHNP1.1.ER.110306T1407Z.110306T1800Z.110307T0000Z.NO/ 1048 AM EST SUN MAR 6 2011 THE FLOOD WARNING CONTINUES FOR THE CLARION RIVER AT JOHNSONBURG. * AT 9 AM SUNDAY THE STAGE WAS 7.1 FEET AND FALLING. * FLOOD STAGE IS 7.0 FEET. * MINOR FLOODING IS FORECAST. * THE RIVER WILL CREST NEAR 7.5 FEET BY THIS AFTERNOON AND FALL BELOW FLOOD STAGE THIS EVENING. * AT 7.0 FEET...HIGH WATER RESULTS IN OVERFLOW OF BOTH BANKS. $$ PAC035-061618- /O.CAN.KCTP.FL.W.0002.000000T0000Z-110307T0900Z/ /BECP1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1048 AM EST SUN MAR 6 2011 THE FLOOD WARNING IS CANCELLED FOR THE BALD EAGLE CREEK NEAR BEECH CREEK STATION. * AT 10 AM SUNDAY THE STAGE WAS 8.3 FEET AND RISING. * FLOOD STAGE IS 11.0 FEET. * THE RIVER WILL CREST BELOW FLOOD STAGE NEAR 10.5 FEET LATE TONIGHT. * AT 10.0 FEET...OVERGROWN PASTURES AND AGRICULTURAL FIELDS ON THE LEFT BANK ARE AFFECTED BY HIGH WATER. $$
925 WGUS81 KCTP 061939 FLSCTP FLOOD STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE, PA 238 PM EST SUN MAR 6 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN PENNSYLVANIA... CLARION RIVER AT JOHNSONBURG PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!! THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. MOST DEATHS THAT OCCUR DURING FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS. && PAC047-062008- /O.CAN.KCTP.FL.W.0003.000000T0000Z-110307T0600Z/ /JHNP1.1.ER.110306T1407Z.110306T1530Z.110306T1740Z.NO/ 238 PM EST SUN MAR 6 2011 THE FLOOD WARNING IS CANCELLED FOR THE CLARION RIVER AT JOHNSONBURG. * AT 1 PM SUNDAY THE STAGE WAS 6.8 FEET AND FALLING. * THE RIVER FELL BELOW FLOOD STAGE AT 1 PM SUNDAY. * FLOOD STAGE IS 7.0 FEET. * THE RIVER WILL CONTINUE FALLING TO 3.5 FEET BY TUESDAY MORNING. * AT 7.0 FEET...HIGH WATER RESULTS IN OVERFLOW OF BOTH BANKS. $$ CR
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this river flood warning went out at Mar 6, 5:11 AM EST, 1 hour 48 minutes earlier.
Area forecast discussion, Mar 6, 5:11 AM EST, 1 hour 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 511 AM EST SUN MAR 6 2011 .SYNOPSIS... A COLD FRONT WILL MOVE THROUGH TODAY...AND DROP TEMPERATURES QUICKLY. THIS WILL TURN THE MODERATE TO HEAVY RAIN TO SNOW OVER THE NORTHERN AND WESTERN HALF OF THE STATE. COOLER AND DRIER CONDITIONS WILL FOLLOW FOR MONDAY AND TUESDAY...AS COLD CANADIAN HIGH PRESSURE BUILDS SOUTHWARD FROM QUEBEC. ANOTHER RAIN STORM IS POSSIBLE FOR LATE WEDNESDAY INTO THURSDAY. && .NEAR TERM /THROUGH TONIGHT/... COMPLEX SITUATION UNDERWAY. WILL KEEP IT BRIEF. NUM GUID IS VERY SIMILAR...SO HAVE HIGHER THAN AVG CONFIDENCE. COLD FRONT ALREADY THRU THE NWRN 3 COS AND ALMOST TO CLEARFIELD/COUDERSPORT. IT WILL CONTINUE SLIDING EASTWARD...DROPPING THE TEMPS QUICKLY INTO THE 30S. WHILE THE RAIN HAS BEEN LIGHT OVER MUCH OF THE AREA...UP TO AN INCH OR INCH AND A HALF IS ALREADY ON THE GROUND IN THE NW...WHERE A CHANGE TO SNOW HAS BEGUN. IT SHOULD GET HEAVIER IN THE SERN HALF AS THE DAY CONTINUES. STORM TOTAL QPF OF 1-2 INCHES STILL LOOKS SOLID. SE MAY NOT CHANGE TO A MIX UNTIL IT BEGINS TO TAPER OFF THIS EVENING. EXPECT THE CHANGEOVER TO OCCUR GRADUALLY THIS MORNING AND EARLY THIS AFTERNOON OVER MUCH OF THE AREA. HAVE POSTED WINT WX/SNOW ADVISORIES AND WARNINGS FOR THE NRN HALF...WITH HIGHEST AMOUNTS OF 6-8 INCHES EXPECTED IN THE NE...WHERE SNOW WILL LINGER INTO THE NIGHT. AROUND 2 INCHES POSS IN STATE COLLEGE AND WILLIAMSPORT. SOME MIX IS EXPECTED AS THE CHANGE OCCURS...WITH PATCHES OF FZRA POSSIBLE. WILL JUST MENTION FOR THE TIME BEING. MOST OF THE ICE WOULD OCCUR IN THE ADVY/WARN AREAS. IF A GLAZE OF ICE BECOMES MORE- POSSIBLE...LATER SHIFTS MAY HAVE TO EXPAND THE ADVY TO THE SOUTH DUE TO THE FZRA...BUT PROBABLY NOT THE SNOW. FLOOD WATCH CONTINUES...AND SMALLER STREAMS ARE HIGH. HOWEVER...THE NEW GUID FROM THE RFCS KEEPS MOST RIVER FORECAST POINTS UNDER FLOOD FOR TODAY. WILL ALLOW THE DAYSHIFT TO GATHER NEWER DATA BEFORE POSTING ANY MORE WARNINGS - AS MORE RAIN WILL BE ON THE GROUND LATER TODAY AND MORE-CERTAIN FORECASTS WILL SURELY FOLLOW. WILL MENTION MANY POINTS IN RVS THIS MORNING. SNOW TAPERS OFF LATE THIS AFTN IN THE WEST AND AROUND MIDNIGHT OR SLIGHTLY LATER IN THE FAR NE. TEMPS CONTINUE TO FALL AND BY MON MORNING...SINGLE DIGITS ARE POSSIBLE OVER THE NEW SNOWPACK IN THE NORTH. && .SHORT TERM /MONDAY THROUGH TUESDAY/... EXPECT PCPN TO BE ALL DONE BY MONDAY MORNING AS WEEKEND WEATHER SYSTEM EXITS EAST AND HIGH PRESSURE SINKS SOUTH INTO PA FROM EASTERN CANADA. A FEW LIGERING SNOW SHOWERS/FLURRIES ARE POSSIBLE ACROSS NERN ZONES BEFORE MIDDAY...BUT OTHERWISE HIGH PRESSURE WILL LEAD TO CLEARING SKIES DURING THE DAY AND KEEP POPS MINIMAL INTO AT LEAST TUESDAY. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... THE NEXT SYSTEM LOOKS TO MOVE INTO THE REGION LATE WEDNESDAY. THE GFS AND EUROPEAN CONTINUE TO SPEED UP THE TIMING. THIS SYSTEM LOOKS TO BE A MIXED PRECIP EVENT WITH MOSTLY RAIN BUT A MIX AS COLD AIR ADVECTS BEHIND AND THEN A PERIOD OF SNOW. THE EC KEEPS THE LOW MORE NORTHWARD WHERE THE GFS BRINGS THE LOW ALONG THE NY AND PA BORDER. THERE DOES LOOK TO BE AMPLE MOISTURE WITH THIS SYSTEM. AFTER A BRIEF DRYING CONDITIONS THERE MAY BE ANOTHER WEAK SYSTEM SATURDAY NIGHT INTO SUNDAY. TEMPERATURES SHOULD BE COOLER THIS WEEK DUE TO THE NORTHWESTERLY FLOW. && .AVIATION /10Z SUNDAY THROUGH THURSDAY/... WIDESPREAD MVFR/IFR CONDS WILL DEVELOP FROM WEST TO EAST OVERNIGHT AS A SLOW MOVING FRONTAL BOUNDARY PUSHES ACROSS THE REGION. MAINLY LIGHT RAIN IS FALLING ACROSS ALL OF THE CWA OF 06Z. A SURGE OF MOISTURE AHEAD OF APPROACHING FRONT WILL RESULT IN LOW CIGS AND HEAVIER RAIN DEVELOPING FIRST ACROSS THE NW MTNS /BFD/ EARLY THIS AM...THEN SPREADING SE ACROSS THE REST OF THE AREA TOWARD DAWN. SOUTHERLY SFC WINDS NOT CLIMATOLOGICALLY FAVORABLE FOR IFR CIGS AT JST/AOO/UNV. HOWEVER...SREF DATA INDICATES A LIKELIHOOD OF IFR CIGS AT BFD BY 09Z. LLWS WILL ALSO BE A CONCERN ACROSS THE AREA...AS CORE OF STRONG WINDS ALOFT MOVES OVR THE STATE TONIGHT AND SUN MORNING. USING MDL 0-0.5KM BULK SHEAR AS A CUTOFF...SUGGESTS STRONGEST CASE FOR LLWS CRITERIA WILL BE AT BFD...WITH SOMEWHAT WEAKER SHEAR FURTHER SOUTH. WIDESPREAD LOW CIGS/VSBYS ARE EXPECTED WITH RAIN FALLING HEAVILY AT TIMES. THE FRONTAL PASSAGE WILL BE ACCOMPANIED BY A MARKED WIND SHIFT FROM SOUTH TO NW...OCCURRING AT BFD ARND 08Z...THE CENTRAL MTNS ARND 13-15Z...AND MDT ARND 18Z. AT BFD...RAIN WILL LIKELY CHANGE TO SNOW ARND 10Z SUNDAY...WITH SEVERAL INCHES OF ACCUM POSSIBLE BY AFTN. FURTHER SE...THE CHANGEOVER WILL LIKELY OCCUR AS PRECIP IS TAPERING OFF DURING THE AFTN. OUTLOOK... MON-TUE...NO SIG WX EXPECTED. WED...RAIN OR SNOW POSS LATE...ESP WEST. THU...RAIN POSSIBLE. && .CTP WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH UNTIL 2 PM EST THIS AFTERNOON FOR PAZ005-006- 010>012-017-018-024-033-037-041-042. WINTER WEATHER ADVISORY FROM 10 AM THIS MORNING TO 4 AM EST MONDAY FOR PAZ012-041-042. WINTER WEATHER ADVISORY FROM 10 AM THIS MORNING TO 10 PM EST THIS EVENING FOR PAZ010-011-017-018. FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ036-056>059-063>066. FLOOD WATCH THROUGH THIS EVENING FOR PAZ019-025>028-034-035- 045-046-049>053. WINTER STORM WARNING FROM 10 AM THIS MORNING TO 4 AM EST MONDAY FOR PAZ006-037. WINTER WEATHER ADVISORY UNTIL 10 PM EST THIS EVENING FOR PAZ004-005. && SYNOPSIS...DANGELO NEAR TERM...DANGELO SHORT TERM...GARTNER LONG TERM...MARTIN AVIATION...FITZGERALD/GARTNER
Hazardous weather outlook, Mar 6, 5:13 AM EST, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 513 AM EST SUN MAR 6 2011 PAZ012-041-042-071015- NORTHERN CLINTON-NORTHERN LYCOMING-SULLIVAN- 513 AM EST SUN MAR 6 2011 ...FLOOD WATCH IN EFFECT UNTIL 2 PM EST THIS AFTERNOON... ...WINTER WEATHER ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ010-011-017-018-071015- ELK-CAMERON-CLEARFIELD-NORTHERN CENTRE- 513 AM EST SUN MAR 6 2011 ...FLOOD WATCH IN EFFECT UNTIL 2 PM EST THIS AFTERNOON... ...WINTER WEATHER ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ036-056>059-063>066-071015- FRANKLIN-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK- LANCASTER- 513 AM EST SUN MAR 6 2011 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ019-025>028-034-035-045-046-049>053-071015- SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA- 513 AM EST SUN MAR 6 2011 ...FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ006-037-071015- POTTER-TIOGA- 513 AM EST SUN MAR 6 2011 ...FLOOD WATCH IN EFFECT UNTIL 2 PM EST THIS AFTERNOON... ...WINTER STORM WARNING IN EFFECT FROM 10 AM THIS MORNING TO 4 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ024-033-071015- CAMBRIA-SOMERSET- 513 AM EST SUN MAR 6 2011 ...FLOOD WATCH IN EFFECT UNTIL 2 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ005-071015- MCKEAN- 513 AM EST SUN MAR 6 2011 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... ...FLOOD WATCH IN EFFECT UNTIL 2 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ004-071015- WARREN- 513 AM EST SUN MAR 6 2011 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 5, 10:50 PM EST | Winter Weather Advisory | CTP | Bedford, Blair, Cambria, Cameron, Centre, Clearfield and 13 more | 32 hr |
| Mar 6, 4:51 AM EST | Winter Storm Warning | CTP | Clinton, Lycoming, Potter, Sullivan, Tioga | 26 hr |
| Mar 6, 1:56 PM EST | Areal Flood Warning | CTP | Columbia, Lycoming, Sullivan, Tioga | 6 hr |
| Mar 6, 2:50 PM EST | Areal Flood Advisory | CTP | Adams, Bedford, Blair, Centre, Clearfield, Clinton and 18 more | 4 hr |
| Mar 6, 3:06 PM EST | Areal Flood Advisory | CTP | Adams, Bedford, Blair, Centre, Clearfield, Clinton and 18 more | 4 hr |
| Mar 6, 4:19 PM EST | River Flood Warning | CTP | Centre, Snyder, Union | 6 hr |
| Mar 6, 6:16 PM EST | River Flood Warning | CTP | Cumberland, York | 10 hr |
Nearby
River Flood Warnings in Pennsylvania, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.